# SDR IPXA09556667

- Difficulty date: July 3, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 19,273 hours, 13,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT, MLG WHEEL WELL LWR FWD BODY FAIRING BULB SEAL RETAINER STRUCTURE IS CRACKED, BS 1060, RBL 20 TO 70, WL 133.  REMOVED AND REPLACED RETAINER STRUCTURE AT BS 1060, RBL 20 TO 70 WL 133.
